MathSciNet Relay Station
MathSciNet bibliographic data
MR101762 (21 #570) 78.00 (76.00)
Kazarinoff, N. D.; Ritt, R. K. On the theory of scalar diffraction and its application to the prolate spheroid. Ann. Physics 6 1959 277–299.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement